# SDR 2001F00497

- Difficulty date: September 2, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17947
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPS - FLT 3512 - CREW REPORTED EMERGENCY LIGHTS IN CABIN ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNITS 20LN, 21LN, 22LN, 23LN, AND 24LN.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200124501.  (M)
